# SDR 95ZZZM365

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 65448106
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 131 - DURING CLIMB WITH GEAR HANDLE SELECTED UP, LT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  CREW VERIFIED THE GEAR DID NOT RETRACT BY VISUAL INSPECTION.  GEAR SELECTED DOWN WITH THREE GREEN SAFE LIGHTS ILLUMINATED.  CREW RETURNED AIRCRAFT TO LAS WITHOUT FURTHER INCIDENT.  OVERWEIGHT LANDING COMPLIED WITH.  MAINTENANCE REPLACED TRUNNION PIN, WALKING BEAM, MLG ACTUATOR, MLG ARM ASSY, AND MLG UPLOCK ACTUATOR.  NO DEFECTS NOTED ON RETRACTION TEST, LEAK CHECK AND OPERATIONAL CHECK.  AIRCRAFT RELEASED FOR SERVICE.
